MathSciNet Relay Station
MathSciNet bibliographic data
MR422281 (54 #10272) 14G10 (12C25 02H15)
Kiefe, Catarina Sets definable over finite fields: their zeta-functions. Trans. Amer. Math. Soc. 223 (1976), 45–59.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement